About a week ago I got two red spots, one on my shoulder blade and one on the side of my breast. A few days later I got a couple on my stomach area. As the week has progressed I've been getting a few more every day. They're a raised red bump about the size of a dime, with no head like a pimple or bite would have, and when I scratch they tend to look more rashy and then will subside back to the size of a dime. The doctor gave me allergy medicine and a topical cream but I'm concerned because more are appearing daily. No one else in my family has these bumps and I've changed nothing in my routine. What is your analysis? Thank you, Janette
I can't tell for sure from your description. It may be a form of eczema, or perhpas a rash called pityriasis rosea, which goes away on its own if 3-4 weeks. It does not sound like an infection or allergy. I think you will need to ask the doctor to tell what he or she thinks it is, and to get another opinion from a consultant if there's uncertainty. Chances are, though, that's it's either eczema or pityriasis and you should be fine with some minor controlling treatment.
Hi, I have something similar. First time i found out is when my hips where itchy, i thought it was from my pants scratching. The next day, i get red spots all over my body, in different random places, after a couple hours they change place. In many cases, ther will be only a few on some spots then they go. Then new ones apear. Red spots are small, actulay there not even spots. There not constant in shape. I would call them red "areas" , very small, some times an area would extend a few cm's. Like one red line is formed on my neck right now. So this is how they looks like. Some of them, but not all are a little tingly, if i itch them, then they wil lget worse and turn into bumps. So i dont touch them.
Its been 3 weeks now, almost 4. The 1st doctor i saw said he knew what it was, and gave me Zyrtek, he said it is caused by sudden change of temptature, humidity or excersize. I remeber whan it started, i had a cold, the weather was changing a lot, one day its warm, the next its freezing cold. And i also ran for 10 minutes non stop for the first time in a year. Im very stressed now from school. So this was my situation before they started. I havn;t changed any food i eat, or any thing else.
I stopped taking Zyrtek, then i went again to doctor, and he did blood test to see if my blood vessles are inflammed but results showed my blood count normal and such. He gave me a lotion, but i cnt use it cause they move around.
Hi, I have a problem with spots occuring on my chest area. They appear red and are sometimes itchy. They sometimes flare up worst than other times. I never had any spots during my teenage years and have only experienced this problem really in the last couple of years. My face is always clear and I never get any spots in this area. I have found that since coming off the pill, which has been for about 4 months now they have become worst. I have tried a lotion (Dalacin T) that the doctor pescribed me, but it made the problem worst and made my skin itch. I have been on antibiotics (oxytetracycline) for the past couple of months and these dont appear to be working either.
I have similar patches on my arms as well on my inner thighs , but mines look more like wring worms patches. My doctor gave me a prescription for grifulvin. I have been taking now for a week the spots have stopped forming. I have also started using cocoa butter soap and cream so my skin will not scar from this.
i have just started getting red itchy spots. It started with 2 small spots on the back of my leg, which went away after a week. Next i got 2 on the back of my arm which are still there and this morning i found 14 on my left shoulder, back and arm.
I recently got a puppy and think it may be linked to the dog, although i have never been allegic to animals before. Is it possible to develop an allergy ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.